Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Diagnosis of spice withdrawal symptoms

Premium Questions

Dr.  Olsi Taka MD

Hello, I am a 49 year old male who has been on Adderall for ADHD (never have been certain of that diagnosis) since May of this year. My prescriber had me on a very high dose of 80mg per day. In reality, I ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.    Alexander H. Sheppe MD

to accomplish things. Some decreased need for sleep. He has never received a formal diagnosis. They are using wait and see approach. I am thinking he must have bipolar to have manic symptoms. My question ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

my daughter quit taking klonopin last sept, now she is experiencing the side effects, and quality of life is deteriorating severely. what are we supposed to do. she keeps going from one diagnosis ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.   Rishu Saxena MD

off again until March 15th, but many of my original symptoms returned (GERD diagnosis from 3 doctors ...I have had many symptoms in last 1.5 years or so which have gone undiagnosed. My family doctor... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr.    Alexander H. Sheppe MD

I m having severe withdrawal symptoms from Cymbalta (Protracted withdrawal syndrom) even 4 months ... possibilities of withdrawal symptoms, and took me cold-turkey off Deanxit and Cipralex 10 mg... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)

Public Forum Discussions

Dr. Matt Wachsman MD

What are the best vitamins and or herbal remedies for Meth withdraw,I was also diagnosis with bipolar and p.TS.d and was serval different. Meds for that I stoped taking during my bengie. I m scared ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr.   Andrew Rynne MD MD

side effects of withdrawing from epilim - my 6 year old has been siezure free for over 2.5 years and her Epilepsy doctor has suggested we withdraw. She was on 7.5 mls twice a day and is now withdrawing slowly (third week... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr.  Suresh Heijebu MD

I have been drinking quite frequently for the past year and I stopped drinking any alcohol for the last 9 days. Day 1 and 2 I had headaches but felt quite good after that. Last night I drank 3 quarters of bottle of wine... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Ayusmati Thakur MD

good morning doctor, my qus is i m taking metaloc xl 100 since last two years as my bp was high now i m all right and my bp is ergular and ok since last years122/85 my age is 62 y shell i discontinue this tab as i m having... View answer

Answered by : Dr. Ayusmati Thakur ( Internal Medicine Specialist)
Dr.  Scott Rebich MD

Dear doctor. I have been suffering from hypertension for the last 5 years. I am 45 years of age, 88 kg and 5 11 tall. I have been taking amlong h for the last one year now i have change my medicine to only amlong 5 mg. Is... View answer

Answered by : Dr. Scott Rebich ( Internal Medicine Specialist)